Acta Mathematica

, Volume 179, Issue 1, pp 1–39

Hausdorff dimension and Kleinian groups

  • Christopher J. Bishop
  • Peter W. Jones
Article

DOI: 10.1007/BF02392718

Cite this article as:
Bishop, C.J. & Jones, P.W. Acta Math (1997) 179: 1. doi:10.1007/BF02392718

Copyright information

© Institut Mittag-Leffler 1997

Authors and Affiliations

  • Christopher J. Bishop
    • 1
  • Peter W. Jones
    • 2
  1. 1.Department of MathematicsSUNY at Stony BrookStony BrookUSA
  2. 2.Department of MathematicsYale UniversityNew HavenUSA